# SDR SWAA2024010427479

- Difficulty date: December 4, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 331B ON RIB LOCATED LE STA 300.51 AT LT HORIZONTAL STABILIZER 2023-720053<REPLACED RIB AND FASTENERS LOCATED LE STA 300.51 AT LT HORIZONTAL STABILIZER I.A.W. B737-800 SRM 51-40-02 AND DRAWING # 186A1001 REV ? HIGH FREQUENCY EDDY CURRENT INSPECTION DONE ON REMOVED RIB AS PER B737 NDT MANUAL PART 6 51-00-00 PROCEDURE 23. CRACK INDICATION NOT FOUND. TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24 SEE INDIVIDUAL SING OFF BELLOW;[04] CORRECTED STEP 3. RE-INSTALLED RIB AND FASTENERS LOCATED LE STA 300.51 AT LT HORIZONTAL STABILIZER I.A.W. B737-800 SRM 51-40-02 AND DRAWING # 186A1001 REV ? HIGH FREQUENCY EDDY CURRENT INSPECTION DONE ON REMOVED RIB AS PER B737 NDT MANUAL PART 6 51-00-00 PROCEDURE 23. CRACK INDICATION NOT FOUND. TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24 SEE INDIVIDUAL SING OFF BELLOW;[05] RE-INSTALLED RIB AND FASTENERS LOCATED LE STA 300.51 AT LT HORIZONTAL STABILIZER I.A.W. B737-800 SRM 51-40-02 AND DRAWING # 186A1001 REV ? HIGH FREQUENCY EDDY CURRENT INSPECTION DONE ON REMOVED RIB AS PER B737 NDT MANUAL PART 6 51-00-00 PROCEDURE 23. CRACK INDICATION NOT FOUND. TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24 SEE INDIVIDUAL SING OFF BELLOW
